MedsChat.com
The People's Medicine Community ®

Allegra

Active Ingredient(s): Fexofenadine
FDA Approved: July 25, 1996
Pharm Company: SANOFI AVENTIS US
Category: Allergies, Cough & Cold



Allegra Overview

Fexofenadine (trade names Allegra, Fexidine, Telfast, Fastofen, Tilfur, Vifas, Telfexo, Allerfexo) is an antihistamine pharmaceutical drug used in the treatment of allergy symptoms, such as hay fever, nasal congestion, and urticaria.[3] Fexofenadine is sometimes called a third-generation antihistamine because it is less able to pass the blood-brain barrier and cause sedation, compared to first-generation antihistamines.[4] Contents 1 Medical uses 1.1 Dosage 2 Side effects 3 Overdose...

Read more Allegra Details
Details May Include Instructions, Side Effects, Interactions, Etc. Drug monograph is from Wikipedia. All text is available under the terms of the GFDL (GNU Free Documentation License). Source: en.wikipedia.org/wiki/Fexofenadine

Recent Allegra Forums: RSS Feed

angiodema caused by Losar H due to it being a AC E inhibitor
1 Reply RSS
I was taking Losar H due to high bp (190/82). I started getting angiodema since it is an ACE inhibitor. Now I am taking Losar 50 twice daily for last 10 days. But still I am getting affected by Angiodema with reduced intensity almost every two days. I have come to USA (MA) on tour from India for 4 months and will stay here till July. The occurance of Angiodema is more frequent here in USA. Suggest some remidies pl. Can I take Allegra 180 regularly? Angiodema is significantly less if I take Allegra 180. ## Hello, Tapan! How are you doing? I'm not a doctor, so I can't say what medication is or isn't safe for you to take. It might be a better idea for you to switch off the Losartan and start taking something else. There are other options available that may not cause the same is...
Updated 6 minutes ago.
 
alergy medication allegra
2 Replies RSS
started taking allegra after four days wake up at night hard to breath its like a weight on my chest and I panic feels like I may die goes away in 10-15 minutes happened twice I stopped taking the allegra and these symtoms are gone. Any one out there have these symstoms while taking allegra. Thanks ## @John, Sorry to hear about your experience with Allegra. According to nih.gov, "chest tightness" and "trouble breathing" are both listed as an allergic reaction to Allegra (fexofenadine). They go on to note that you should contact your doctor right away if any of these symptoms manifest. Having said that, it sounds like adhering to these precautions would probably be a wise decision. Perhaps your doctor can suggest another alternative if anything, just to play it safe. Hope...
Updated 16 days ago.
 
blue round pill fexefenadine m753
1 Reply RSS
This is from my pharacist and is suppose to be generic of Allegra 60mg. Worried it was a mistake.Nomally lt peach shade. Can you help me identify. ## Hello, Cathy! How are you? This tablet is manufactured by Mylan Pharmaceuticals and they list it as containing 60mgs of Fexofenadine. The colors of medications don't actually mean anything, that's entirely up to the whit and whim of the manufacturer and your pharmacy may switch which generic they carry, at any given time, depending on who was offering the cheapest price, at the time they needed to restock their supply. The FDA classifies this medication as an antihistamine and lists the typical side effects as possibly including dizziness, drowsiness and dry mouth. Is there anything else I can help with?
Updated 2 months ago.
 
can i eat antacid along with allegra 120
1 Reply RSS
I have been eating allegra 120 since last 1 month. my question is can i eat Tritrab-DSR (rabprazole) antacid. ## Hi Rucha, According to umm.edu, there are no drug interactions listed between Allegra and Rabeprazole. Based off this information alone, I don't see any reason why you wouldn't be able take these two meds together. The only thing I'm weary of when it comes to using more than 1 medication at a time is that in the event of any side effects (god forbid), it may be difficult to determine which medication is the underlying cause. At any rate, please post back if there's anything else I can help with!
Updated 2 months ago.
 
use of clavam 625 not working on Sinusitis infection
Post a Reply
I had been recommended Clavam 600 with Allegra 120 for 7 days for treating my 3 months old Sinusitis. So far after completion of course not much improvement is noticed. What should be done as no medicine especially antibiotics seem to be working on my sinus infection ?
Updated 4 months ago.
 
Fexofenadine 60 mg
1 Reply RSS
Why is it so hard to find 60 mg fexofenadine on shelves anywhere. The only thing I can find generic or otherwise is 180 mg, 24 hour. ## Hello, SJW! How are you? I'm sorry about the problem that you're having. I'm sorry, but I'm not exactly sure why you can't find it, since it is an over the counter product, shortages are not required to be reported. Have you tried asking your pharmacist? They may know more. This is a generic for Allegra, which is used to treat allergies and which may cause side effects, such as nausea, dizziness, dry mouth and drowsiness. It could even be that the 60mg dosage just doesn't sell as much as the other, so it may not be viable for most stores to keep it in stock.
Updated 5 months ago.
 
which side of the pill is pseudoephedrine
1 Reply RSS
I am very confused which side of the pill could be sudafedrine the tan are the white ## Hello, Robert! How are you? Neither one is just the Pseudoephedrine, the ingredients are equally dispersed throughout the entire tablet. The different colors is just something that manufactured decided to do to emphasize the ingredients and how their medication is supposed to work. Side effects to Allegra-D may include nausea, dizziness, headache, irritability and elevated blood pressure. This medication is used to treat allergy symptoms. Is there anything else I can help with?
Updated 5 months ago.
 
taking alegra m for more than a year
Post a Reply
I have sneezing problem which is from last 2 years. I have gone from allergists to chest specialist Doctors.. All I got was nasal spray and alegra. Now the condition is I have to take 1 tablet daily to avoid sneezing. If I miss the tablet one day I wil have sneezes all the way. So continuing with alegra is safe for me. I don't have any other option other than continuing it. Please help me..
Updated 6 months ago.
 
tablet ubi q 100 side effects
Post a Reply
i use this tablet for sperm motility upto one month a year before from then onwards i got severe itching on my body when ever i start itching stikes takes place since one year iam taking medicine allegra 180mg and allermax for allergy but when i stop medicine it will again starts after two to three days. can any body suggest me what to do in blood test also found no allergy please help me.
Updated 7 months ago.
 
blue pill m753
1 Reply RSS
Is this really generic for 60 mg of allegra. Pill is usually peach. ## Hello, Jan! How are you? Yes, this contains 60mgs of Fexofenadine, which is the generic for Allegra. The color doesn't actually mean anything, that is entirely up to the whit and whim of the manufacturer. Side effects to this medication may include nausea, dizziness, dry mouth and drowsiness. Is there anything else I can help with?
Updated 7 months ago.
 

Possible Dosages for this and Related Drugs:

Fexofenadine
  • Capsule: 60mg
  • Suspension: 30mg/5ml
  • Tablet: 180mg, 30mg, 60mg
  • Tablet, Orally Disintegrating: 30mg
Note: Above list includes dosages for all drugs with the same combination of active ingredients.

Other drugs which contain Fexofenadine or a similar ingredient: (7 results)


Possibly related Allegra Topics:

Allegra-D 12 hour extended-release tablets fexofenadine HCI 160mg/p pseudoephedrine HCI 120mg ## Can you cut an Allegra 12 hour extended release tablet in half? I ... 6 replies
allegra d The Tan side I have used Allegra D for many years when my allergies act up, but I have noticed that my body is not breaking down or d... 2 replies
Allegra D Generic 120mg 180mg i purchased some allegra d from over seas they have come in foil packaging and are large round tablets yellow on one sid... 2 replies
allegra d 12 HOUR CAN THE MAIN INGREDIENTS BE SEPARATED ## Hi MIZTAZ, To my understanding, the active ingredients in Allegra D 12hr are no... 1 reply
allegra m I want to know as to whether the Allegra-M tablet contains any steroids. ## Hi SRINATH, To my knowledge, Allegra-M table... 1 reply
Allegra for Hives I am responding to the person who asked if Fexofenadine would help with chronic hives. I have taken ALLEGRA for about 20... 1 reply
Allegra D 12 Hour Is Pseuodoephedrine Brown Or White which side of allegra d 12 hour is pseuodoephedrine? brown or white ## Hello, Based on my research, the color of the pil... 1 reply
Allegra D 12 Hr What color of the Allegra d pill is the histamine side and which color is the pseudoephedrine side ## They have never re... 1 reply
allegra d 0088-1090-47 Is The White Side Of Allegra D Or Tan Pseudoephedrine ## I haven't been able to find any information that specifies,... 1 reply
Allegra 120mg I'm suffering from strep throat, it's been 3 days and started begining to feel tonsils, and tongue is swollen, i... 1 reply